Advertisement

Monodromy of the Ramified Cauchy Problem

  • Renaud Camales
  • Claude Wagschal
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 52)

Abstract

In this paper, we try to understand the action of the homotopy group on the solution of the ramified Cauchy problem. R. Camales has obtained very simple results about the spectrum of the monodromy. All the proofs will be given in [1].

Keywords

Vector Space Analytic Continuation Open Neighbourhood Homotopy Group Complex Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Camales, R., Monodromie du problème de Cauchy ramifié, in preparation.Google Scholar
  2. Hamada, Y., Leray, J. et Wagschal, C., Systèmes d’ équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié; hyperbolicité partielleJ. Math. Pures Appl. 55(1976), 297–352.MathSciNetGoogle Scholar
  3. Leichtnam, E., Le problème de Cauchy ramifiéAnn. scient. Éc. Norm. Sup. 23 (1990), 369–443.Google Scholar
  4. Pongérard, P. and Wagschal, C., Ramification non abélienneJ. Math. Pures Appl. 77(1998), 51–88.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2003

Authors and Affiliations

  • Renaud Camales
    • 1
  • Claude Wagschal
    • 1
  1. 1.Toulouse

Personalised recommendations